# SDR 2000ZZZM211

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD TOP SIDE OF TRANSLATING RING HAS CRACK NR 4 ENGINE.  STOP DRILLED CRACK, NDT TO ASSURE CRACK STOPPED.  FABRICATED DOUBLER AND INSTALLED PER EO NR 99-136 WITH APPROVED 8110-3 DATED 9/2/99.  (M)
